Recently posted articles · Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Partners / Support us: Casino Casino online

Mathematical Research Letters

Volume 3, Issue 3, May 1996

Weak Hironaka Theorem
Fedor A. Bogomolov and Tony G. Pantev
Math. Research Letters pp. 299-308
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Effective bounds on the size of the Tate-Shafarevich group
Dorian Goldfeld and Daniel Lieman
Math. Research Letters pp. 309-318
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Modules with extremal resolutions
Luchezar L. Avramov
Math. Research Letters pp. 319-328
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Elliptic modularity for octahedral Galois representations
Joan-C. Lario
Math. Research Letters pp. 329-342
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Hitchin systems, higher Gaudin operators and $r$-matrices
B. Enriquez and V. Rubtsov
Math. Research Letters pp. 343-357
Abstract, references and article information
Retrieve article in:  Full-Text PDF

On the number of zeros of analytic functions in a neighborhood of a Fuchsian singular point with real spectrum
M. Roitman and S. Yakovenko
Math. Research Letters pp. 359-372
Abstract, references and article information
Retrieve article in:  Full-Text PDF

The Seiberg-Witten equations and four-manifolds with boundary
Kim A. Froyshov
Math. Research Letters pp. 373-390
Abstract, references and article information
Retrieve article in:  Full-Text PDF

The Geometry and Arithmetic of Translation Surfaces with Applications to Polygonal Billiards
Eugene Gutkin and Chris Judge
Math. Research Letters pp. 391-403
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Finite type link invariants and the non-invertibility of links
Xiao-Song Lin
Math. Research Letters pp. 405-417
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Kadell's two conjectures for Macdonald polynomials
Ivan Cherednik
Math. Research Letters pp. 418-427
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Square root of divergence operators, square functions, and singular integrals
Pascal Auscher and Philippe Tchamitchian
Math. Research Letters pp. 429-437
Abstract, references and article information
Retrieve article in:  Full-Text PDF